our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Paxil > General Discussion
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

General Discussion Open discussion about Paxil, Paxil Withdrawal, successes and progress, good stories and bad, with and without.

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Reply
 
Thread Tools
Old 04-07-2012, 08:15 AM   #1
STRAT35
 
Join Date: Oct 2011
Posts: 42
4 WEEKS OFF ZOLOFT. STILL HAVING FACE PAIN AND TINGLING

When I was on zoloft my face would burn and tingling. Now I am 4 weeks off and still having the same problem. It seems to be less at times but then comes back as bad as ever. My doc said if it was the meds causing this it might take 4-6 weeks to heal. Since it is not confined to one area he said it does not seem to be any trapped nerves etc... It can hurt on my left side one day and then hurt on my right side the next. Or both sides. In my eyes cheeks, Lips All over.
I had a couple of days where I thought I had turned the corner then it comes back. When I obsess about it it gets worse. But hard not to when its with me ever day now for 9 months.

What you guys think am I pulling the trigger about not giving it more time ? I just wish I knew what has been making my face and head do this.
__________________
June 1 2011 -Zoloft 75mg
June 15 - 100mg
June 30 -150mg
July- 150mg
Sep 1st 125mg
Sep 8th 100mg
Sep 23rd 75mg
Oct 17th 62mg
Oct 1-24th 50mg
Nov 11th - 37mg
Nov 24th -25mg
Feb 1 -18mg
Feb29 -12mg
March 12 - 0
STRAT35 is offline   Reply With Quote
Old 04-07-2012, 08:59 AM   #2
scotty
Administrator
 
scotty's Avatar
 
Join Date: Feb 2004
Location: new jersey
Posts: 48,858
Re: 4 WEEKS OFF ZOLOFT. STILL HAVING FACE PAIN AND TINGLING

Quote:
Originally Posted by STRAT35 View Post
When I obsess about it it gets worse.
Quote:
What you guys think am I pulling the trigger about not giving it more time ? I just wish I knew what has been making my face and head do this.
The first statement gives some insight into the cause. The second statement is confusing....are you considering going back up in dose? The reality is that you are still weaning. Don't make any rash decisions during this period.
__________________
AKA Laurie

"Faith is taking the first step even when you don't see the whole staircase."
MLK
scotty is offline   Reply With Quote
Old 04-07-2012, 03:48 PM   #3
STRAT35
 
Join Date: Oct 2011
Posts: 42
Re: 4 WEEKS OFF ZOLOFT. STILL HAVING FACE PAIN AND TINGLING

no rash decisions now not going back on zoloft. just thought my face wouldnt still be giving me problems. i go see a psych doc at the end of april. I have ocd and really feel i need something to help it. I cannot handle it only with CBT .
Zoloft in the past helped it alot but I quit and tried it again last summer. That is when my face started burning.
__________________
June 1 2011 -Zoloft 75mg
June 15 - 100mg
June 30 -150mg
July- 150mg
Sep 1st 125mg
Sep 8th 100mg
Sep 23rd 75mg
Oct 17th 62mg
Oct 1-24th 50mg
Nov 11th - 37mg
Nov 24th -25mg
Feb 1 -18mg
Feb29 -12mg
March 12 - 0
STRAT35 is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Forum Jump


All times are GMT -6. The time now is 09:38 AM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.